Advanced Search
MyIDEAS: Login

Egalitarian Rules In Claims Problems With Indivisible Goods

Contents:

Author Info

  • Carmen Herrero Blanco

    (Instituto Valenciano de Investigaciones Económicas)

  • Ricardo Martínez

    (Universidad de La Rioja)

Abstract

In this work we deal with rationing problems. In particular with claims problems with indivisible goods, that is, problems in which a certain amount of indivisible units (of an homogeneous good), has to be distributed among a group of agents, when this amount is not enough to satisfy agents' demands. We define discrete rules to solve those problems that involve notions of fairness similar to those supporting the constrained-equal awards and the constrained-equal losses rules in the continuous case. Axiomatic characterizations of those solutions are provided.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.ivie.es/downloads/docs/wpasad/wpasad-2004-20.pdf
File Function: Fisrt version / Primera version, 2004
Download Restriction: no

Bibliographic Info

Paper provided by Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie) in its series Working Papers. Serie AD with number 2004-20.

as in new window
Length: 24 pages
Date of creation: May 2004
Date of revision:
Publication status: Published by Ivie
Handle: RePEc:ivi:wpasad:2004-20

Contact details of provider:
Postal: C/ Guardia Civil, 22, Esc 2a, 1o, E-46020 VALENCIA
Phone: +34 96 319 00 50
Fax: +34 96 319 00 55
Email:
Web page: http://www.ivie.es/
More information through EDIRC

Related research

Keywords: indivisible goods; claims problems; equal awards solution; equal losses solution.;

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Carmen Herrero & Ricardo Martínez, 2011. "Allocation problems with indivisibilities when preferences are single-peaked," SERIEs, Spanish Economic Association, vol. 2(4), pages 453-467, December.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:ivi:wpasad:2004-20. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Departamento de Edición).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.